# SDR FDEA201105271996

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063C
- Condition: Misrepaired
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLUSH REPAIR LOCATED AT BS 1400, BETWEEN S 21L AND S 22L DOES NOT MEET SRM REQUIREMENTS  AND WAS REWORKED IAW E.A. F-5330-146509.
